The generalized Ewald-Oseen extinction theorem and the integral equation in electromagnetic scattering. Agarwal, G. S. Optics Communications, 18(3):238--241, 1976.
The generalized Ewald-Oseen extinction theorem and the integral equation in electromagnetic scattering [link]Paper  bibtex   
@article{agarwal_generalized_1976,
	title = {The generalized {Ewald}-{Oseen} extinction theorem and the integral equation in electromagnetic scattering},
	volume = {18},
	url = {http://www.sciencedirect.com/science/article/pii/0030401876901218},
	number = {3},
	urldate = {2014-01-15},
	journal = {Optics Communications},
	author = {Agarwal, G. S.},
	year = {1976},
	pages = {238--241}
}
Downloads: 0